See Alike in...

Alike App

Browser

Tomster

710d

I've had increased chronic pain and diarrhea for the past few days. not happy.

Top reply
    • wise

      709d

      Probably a stomach bug or the flu. They're going around right now :/

    • wise

      709d

      Probably a stomach bug or the flu. They're going around right now :/

    • mack10

      709d

      Same problem but now I am ok had gas all nite. I ate something or fever could not stop going. I tried alkazer and immodiim. It just kept me bloated.

    • mack10

      709d

      👍

    • Tomster

      710d

      Hope so, was worse cause I'm incontinent. Today was a little better

    • Josh1943

      710d

      I'm sorry to hear. Was it something you ate? You can get diarrhea from drinking too much water y'know. Started a new medication? Got massively stressed?

      • Tomster

        710d

        @Josh1943 I try to drink more water anyway because of uti issues, I started on Wellbutrin about a month ago, and I'm pretty much always stressed and have anxiety lol

        • Josh1943

          710d

          @Tomster lol gotcha. Have you had diarrhea when you started your new med or no? We can rule out the med if not. About how much water do you drink a day?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion